# SDR ASAA2022052838483

- Difficulty date: May 28, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 32,087 hours, 10,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Discharged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TC #78233008 FOUND LH FWD OVERWING EMERGENCY LIGHT AND TWO ASSOCIATED OVERHEAD CEILING EMERGENCY LIGHTS INOP. GROUNDED - YES. REMOVED AND REPLACED POWER SUPPLY M1694 IAW B737-800 AMM 33-51-06-960-806. ALL EMERGENCY LIGHTS NOW CHECK GOOD. NO OTHER DEFECTS.
